Because of insurance I have to change from Pramipexole to Ropinirole. My doctor is having me do a withdrawal from the Pramipexole before starting on the Ropinirole. This method is pure agony, I walk the floor and really suffer greatly with the legs sensations. If the active ingredients are the same, why the need to withdraw from one before using the other?
8 Jun 2011
Both of these medications are prescribed for restless leg syndrome and Parkinsonism. They act similar to the brain chemical dopamine. You must taper off the Pramipexole over a weeks time before starting the Ropinirole because of the mode of action on the brain. Unfortunately, you have to cope with the leg sensations during this time. Your dose will gradually be adjusted as you take the Ropinirole. For future reference on Ropinirole go to:
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have started to reduce ropinirole as my consultant said and symptons are worse, why??
1 answer • 20 Jan 2011
... 1week I was released but now I'm having withdraws just like the Vic no insurance and no doctor can someone please help me?
3 answers • 8 Jul 2011
3 answers • 14 Jul 2013
... still have some problems while sitting for longer periods and can't drive over 100 miles. am i taking to much pramipexole now?
1 answer • 17 Aug 2014
I do not have a health plan insurance for coverage of Requip (ropinrole) I am not eligible for Medicare until the year of 2016. I'm retire and ...
1 answer • 15 days ago